# SDR CA011005005

- Difficulty date: August 21, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Brace
- Part number: 539553
- Condition: Loose
- Location: Cowl Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER TAKEOFF, AT 700 FEET AGL, CREW THROTTLED BACK & FOUND THAT LEFT THROTTLE WAS STIFF. THEY ATTEMPTED TO REDUCE POWER FURTHER, BUT IT COULD NOT BE REDUCED ANY LOWER THAN 90 PERCENT. THROTTLE COULD BE ADVANCED SLIGHTLY BUT WOULD ONLY OPERATE BETWEEN 90-92 PERCENT. A FLT ATTENDANT & 2 CO EMPLOYEES WERE ON BOARD. A/C DIVERTED INTO BRADLEY. AN EMERGENCY WAS DECLARED, & ENGINE WAS SHUTDOWN ON FINAL APPROACH AT 50 MILES OUT. INVESTIGATION FOUND UPPER CORE COWL STAY BRACE STRUT LAYING ACROSS FUEL CONTROL ON THROTTLE LINKAGE, PREVENTING THROTTLE MOVEMENT. COWL WAS LAST OPENED DURING A 2400 HR INSP 9 DAYS 18.8 HRS & 10 CYCLES EARLIER.
